Jump to content
  • Sign Up
0
mznia504

Reaction To Bicillin Injection?

Rate this topic

Recommended Posts

My poor baby is having a terrible time. Last Thursday he had a fever of 102, so I treated him with Motrin. He complained of a throat ache and unfortunately the Drs offices were already closed and would be closed on Good Friday. Saturday morning at 2 am, his temp shot up to 104. The Drs office was open on Saturday morning so I borught him in. He had strep and bronchitis. They gave him a Bicillin injection in the office and had us to wait around for 20 minutes to be sure of no allergic reaction. He was fine. But when we got him home he started having seizures. He does have a seizure disorder, so we figured it was just b/c he wasn't feeling well. We let him sleep and when he woke up he had 2 more seizures and was very lethargic and disoriented. We took him to the ER and he had 2 more seizures there and they admitted him. He did fine overnight and had one minor seizure Sunday afternoon, but the Dr felt comfortable increasing his seizure meds and releasing him. The Dr believed the seizures were from his body fighting over time b/c of the infection. So he did well on Sunday. Monday afternoon he grabbed the back of his head and had another seizure. Then he had 2 more very small ones. Today, just this morning, he's already had 3. He is sleeping all the time b/c the seizures wear him out. He wants to play, like a 3 yr old should be playing, but he can't seem to find his feet and he's weak. I called the Dr again and I'm almost certain they will admit him again. I am so concerned and confused. Bicillin is on the gluten free list, but all of this seizure activity started after the injection. He is supposed to start school tomorrow (special-ed preschool to receive his therapy) but I can't send him if he can't even walk. Has anyone else experienced something like this after penicillin? He's always done fine with Amoxicillin...

Share this post


Link to post
Share on other sites

Can't help as to what's happening but it's not a gluten thing. Injectables don't contain gluten.

richard

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×